# SDR SWAA2020032442755

- Difficulty date: March 13, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231CF HAS UPPER PLY DAMAGE         REPAIRED PASSENGER CABIN FLOORBOARD 231CF UPPER SURFACE IAW B737-700 SRM 53-00-50-2R-0 GENERAL REV 70 B737-700 SRM 53-00-50-2R-1 REV 70 (A36551) (A98115)
